Hey, I Want Your Opinion About My Hair

Victor23

New Member
My Regimen
Reaction score
0
Hi guys...
This is me with 23 years old.
I don't know if I should worry about balding or just think that I just have a receding hairline caused by age.
I was taking propecia 2 months ago, I was using for about 8 months, but my dermatologist decided to cut off... She claims that my hair will not fall, well, what do you think? Should I worry?
 

Attachments

  • IMG_20190709_124225_503.jpg
    IMG_20190709_124225_503.jpg
    61.1 KB · Views: 135
  • IMG_20190709_124148_160.jpg
    IMG_20190709_124148_160.jpg
    61.5 KB · Views: 126
  • IMG_20190709_124305_296.jpg
    IMG_20190709_124305_296.jpg
    48.8 KB · Views: 115
  • IMG_20190709_124356_083.jpg
    IMG_20190709_124356_083.jpg
    52.2 KB · Views: 139

Outsider626

Established Member
My Regimen
Reaction score
88
Should I be concerned about it?

I don't know man. You have to look at your family history. I also have receded temples but i'm 29. It's genetic in my family. My father had receded temples. My brother has receded temples. Everywhere else my hair are fine and thick. I'm still not taking any meds. How are your father hair doing?
 

Victor23

New Member
My Regimen
Reaction score
0
I don't know man. You have to look at your family history. I also have receded temples but i'm 29. It's genetic in my family. My father had receded temples. My brother has receded temples. Everywhere else my hair are fine and thick. I'm still not taking any meds. How are your father hair doing?
Thank you for replying man... Well, my dad have 67 years old and his hair is a little thin in the front and tempers, but I guess he's old enough to have it... Besides him, I don't have any family member with receding tempers like me :/
It causes me a lot of anxiety man, that's why I already took meds and cut off the hair really short like this...
It is hard to think about it.
 

Outsider626

Established Member
My Regimen
Reaction score
88
Thank you for replying man... Well, my dad have 67 years old and his hair is a little thin in the front and tempers, but I guess he's old enough to have it... Besides him, I don't have any family member with receding tempers like me :/
It causes me a lot of anxiety man, that's why I already took meds and cut off the hair really short like this...
It is hard to think about it.

Why did you cut it short? You are like norwood 2-2.5. Receded temples easy to hide with undercut hairstyle. Short on sides and long on top. I hide my receded temples very well. Nobody even notices.

If it causes a lot of anxiety for you than maybe you should get a prescription somewhere else and start taking finasteride again. I'm scared to start taking it because of potential side effects. Did you experience any sides when you started taking finasteride?

I'm thinking of getting a hair transplant and fill in the temples when i'm like 32-33.
 
Last edited:

Victor23

New Member
My Regimen
Reaction score
0
Why did you cut it short? You are like norwood 2-2.5. Receded temples easy to hide with undercut hairstyle. Short on sides and long on top. I hide my receded temples very well. Nobody even notices.

If it causes a lot of anxiety for you than maybe you should get a prescription somewhere else and start taking finasteride again. I'm scared to start taking it because of potential side effects. Did you experience any sides when you started taking finasteride?

I'm thinking of getting a hair transplant and fill in the temples when i'm like 32-33.
I cut it short because when the hair was bigger I was able to notice when it was falling more frequently.
I don't recommend finasteride. I didn't experience any sides when I was on it, but after I left the treatment behind, I start to have problems with my erections... it is known as post finasteride syndrome. Sad, isn't it? I don't recommend it. Go for the transplant, it is the best option. I want to do it also.
 

Outsider626

Established Member
My Regimen
Reaction score
88
I cut it short because when the hair was bigger I was able to notice when it was falling more frequently.
I don't recommend finasteride. I didn't experience any sides when I was on it, but after I left the treatment behind, I start to have problems with my erections... it is known as post finasteride syndrome. Sad, isn't it? I don't recommend it. Go for the transplant, it is the best option. I want to do it also.

Yeah that's why i'm scared shitless to start taking it. Anyway I think your hair are fine right now. Wait till you are maybe 28-30 and get a hair transplant to fill in the temples.
 
Top